# SDR DHL9980666C

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, BELOW FLOOR PANEL AT COCKPIT,  INTERCOSTAL PANEL AT CENTER LINE REAR UPPER FLANGE CRACKED.  STOP DRILLED END OF CRACK, FABRICATED ANGLE PER SRM 53-2-0 AND INSTALLED 7 BY 3.5, N/R 693.
